|     

my mom has been having sevire tremors in arm and shoulds that dont stop eyes are funny loud voice speeking childlike hard time geting words out dry mouth and much more had cat scan and blood work and ekg done and all id fine 1 er said unknow 1 er said ep

my mom has been having sevire tremors in arm and shoulds that dont stop eyes are funny loud voice speeking childlike hard time geting words out dry mouth and much more had cat scan and blood work and ekg done and all id fine 1 er said unknow 1 er said eps family dr said could be ms or stroke…i was tould that it cant be a stroke or ms because they gave atavin to stop tremos and it help .it wont help if it is ms or a stroke….if it is eps the er said it was lyica that did this how long will it take to get the tremors to stop

Add Comment
  • 1 Answer(s)

    Hello. Sorry for the late reply. Tremors will stop after the treatment for the specific etiology has been taken. The definitive diagnosis must be confirmed first hence the main therapeutic management can be done. Consult a neurologist to examine her to know the right diagnosis

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.